... couple of days she is acting confused and disoriented, her coordination is off, can januvia cause this?
Have you checked her blood sugars? If not, the you need to do so immediately! Disorientation and confusion are signs of both low and high blood sugar. I would guess it has more to do with what her sugars are running than the medicine. Get a blood sugar reading and call the Dr or go to the ER right away to have her evaluated especially if she is high or low.
Just to add to the above post: I ended up in the ER with extremely high sugars and the same symptoms and was quite ill, so if there's any concern, do go to the ER. With the change in your mum's meds, she needs to check her sugars at least 2X or more a day (or have someone help her or do it for her) so that she can track how she's responding to the meds, how her sugars are at different times of the day etc and how her sugar levels affect how she feels. If she is indeed diabetic, or pre-diabetic, would it be possible to get her into seeing an endocrinologist? They deal with diabetes in more depth than family docs and can help avoid related problems.
Hope that it's just a blip, and that she'll be okay.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 31 Mar 2012 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 10 Nov 2015 • 0 answers